# SDR IPXA10560715

- Difficulty date: May 20, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING OTBD MAIN FLAP INBD BULLNOSE IS CHAFED.  REPAIRED FLAP NOSE SKIN IAW ER 10-2935.
